# SDR R61A201603290277

- Difficulty date: March 29, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N114HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000179
- Aircraft time: 23,317 hours, 18,132 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 88-89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK WAS REPORTED THAT STR 19R BETWEEN FRAMES 88-89 IS CORRODED.  MAINTENANCE  REPAIRED STRINGER IAW ETD 2016-170-033629.
